American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60K35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] David G. Wagner. Multivariate stable polynomials: theory and applications. Bull. Amer. Math. Soc. 48 (2011) 53-84. MR 2738906.
Abstract, references, and article information   
View Article: PDF

[2] Lauren Ancel Meyers. Contact network epidemiology: Bond percolation applied to infectious disease prediction and control. Bull. Amer. Math. Soc. 44 (2007) 63-86. MR 2265010.
Abstract, references, and article information   
View Article: PDF

[3] Edward C. Waymire and Stanley C. Williams. A general decomposition theory for random cascades . Bull. Amer. Math. Soc. 31 (1994) 216-222. MR 1260522.
Abstract, references, and article information   
View Article: PDF

[4] Takashi Hara and Gordon Slade. Critical behaviour of self-avoiding walk in five or more dimensions. Bull. Amer. Math. Soc. 25 (1991) 417-423. MR 1093059.
Abstract, references, and article information   
View Article: PDF

[5] Takashi Hara and Gordon Slade. The triangle condition for percolation. Bull. Amer. Math. Soc. 21 (1989) 269-273. MR 992514.
Abstract, references, and article information   
View Article: PDF

[6] Richard Durrett. Crabgrass, measles and gypsy moths: An introduction to modern probability. Bull. Amer. Math. Soc. 18 (1988) 117-143. MR 929088.
Abstract, references, and article information   
View Article: PDF

[7] Frank Spitzer. Stochastic time evolution of one dimensional infinite particle systems. Bull. Amer. Math. Soc. 83 (1977) 880-890. MR 0448632.
Abstract, references, and article information   
View Article: PDF

[8] Richard S. Ellis. Concavity of magnetization for a class of even ferromagnets. Bull. Amer. Math. Soc. 81 (1975) 925-929. MR 0376052.
Abstract, references, and article information   
View Article: PDF

[9] F. Alberto Grünbaum. On the existence of a “wave operator” for the Boltzmann equation. Bull. Amer. Math. Soc. 78 (1972) 759-762. MR 0309491.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1